# SDR DHLA20100005

- Difficulty date: February 19, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 90,463 hours, 33,432 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: C267072
- Part serial: 630
- Condition: Malfunctioned
- Location: Rt Wing
- Part time: 3,061 hours, 1,322 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT NR 981,  AT THE START OF THE TO ROLL (A/S <60 KTS) THE STICK SHAKER ACTIVATED. TROUBLESHOT FOUND LIFT TRANSDUCER BAD. R & R LIFT TRANSDUCER IAW MM 34-16-1 PERFORMED ADJUSTMENT TEST OF STALL WARN SYS IAW MMS 34-16-00 & 34-16-01, OPS NORMAL.  ACFT WAS GROUNDED.
